# SDR CALA2016070500402

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 41,105 hours, 14,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323228
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT STA 402 AND STA 408 BETWEEN STR 26-27 RT.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IN REF TO ECRA 5331-02113. INTIATED 53-DIP CONTROL 99370 TO ACCOMPLISH REPAIR ON/OR BEFORE JULY 1, 2017 IAW PART 3 OF ECRA 5331-02113.  ACCOMPLISH A PERMANENT REPAIR ON OR BEFORE 01 JULY 2017, 12 MONTHS, PLANNING TO CONTACT ENGINEERING AFTER 01 MAY 17 BUT BEFORE 01JUN 17 FOR PERMANENT REPAIR INSTRUCTIONS.
